# SDR TWAA9907903

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT AT STA 200.  NUMBER 1 FLOOR TRACK TO MEMBRANE AREA, LBL 50. CORROSION WAS REMOVED PER SRM 6-80-01, PAGE 1 AND REPLACED FLOOR SUPPORT PER SPM 6-70-01.
